Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 10, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Mar 3, 2013, 2:16 PM CST for Cameron County, Kenedy County, Willacy County, Texas. It took effect at Mar 4, 2013, 9:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2013, 2:16 PM CST (20:16 UTC)
- In effect from
- Mar 4, 2013, 9:00 AM CST
- Expired
- Mar 4, 2013, 5:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 69 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 8.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1511 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
619 WWUS74 KBRO 032016 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 216 PM CST SUN MAR 3 2013 ...STRONG SOUTH WINDS TO DEVELOP MONDAY MORNING... .BUILDING HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH A STRONG AREA OF LOW PRESSURE OVER THE SOUTHERN PLAINS TO PRODUCE VERY WINDY CONDITIONS DURING THE MORNING AND AFTERNOON ON MONDAY. TXZ251-254>257-041015- /O.NEW.KBRO.WI.Y.0010.130304T1500Z-130304T2300Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 216 PM CST SUN MAR 3 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST MONDAY. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * TIMING...WINDS WILL START IN THE EARLY TO MID MORNING HOURS MONDAY AND LAST THROUGH MID AFTERNOON. * IMPACT...LOOSE OBJECTS LIKE TRASH CANS...LAWN FURNITURE...AND PORTABLE BASKETBALL GOALS WILL BE BLOWN OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE ESPECIALLY ON BRIDGES OR OVERPASSES AND EAST TO WEST ROADWAYS. INDIVIDUALS WORKING ABOVE GROUND LEVEL...SUCH AS ROOFERS OR THOSE ON LADDERS WILL HAVE DIFFICULTY MAINTAINING BALANCE IN THE STRONG WINDS. AREAS OF BLOWING DUST OR SAND WILL BE POSSIBLE...ESPECIALLY ON HIGHWAY 48 NEAR PORT ISABEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ JGG
3 follow-up statements
363 WWUS74 KBRO 040955 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 355 AM CST MON MAR 4 2013 ...STRONG SOUTH WINDS TO DEVELOP TODAY... .BUILDING HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH A STRONG AREA OF LOW PRESSURE OVER THE SOUTHERN PLAINS TO PRODUCE VERY WINDY CONDITIONS TODAY. TXZ251-254>257-041800- /O.CON.KBRO.WI.Y.0010.130304T1500Z-130304T2300Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 355 AM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... * WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. * TIMING...WINDS WILL START BY MID MORNING AND LAST THROUGH LATE AFTERNOON. * IMPACT...LOOSE OBJECTS LIKE TRASH CANS...LAWN FURNITURE...AND PORTABLE BASKETBALL GOALS WILL BE BLOWN OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE ESPECIALLY ON BRIDGES OR OVERPASSES AND EAST TO WEST ROADWAYS. INDIVIDUALS WORKING ABOVE GROUND LEVEL...SUCH AS ROOFERS OR THOSE ON LADDERS WILL HAVE DIFFICULTY MAINTAINING BALANCE IN THE STRONG WINDS. AREAS OF BLOWING DUST OR SAND WILL BE POSSIBLE... ESPECIALLY ON HIGHWAY 48 NEAR PORT ISABEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
313 WWUS74 KBRO 042158 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 358 PM CST MON MAR 4 2013 ...STRONG SOUTH WINDS TO DEVELOP TODAY... .BUILDING HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH A STRONG AREA OF LOW PRESSURE OVER THE SOUTHERN PLAINS TO PRODUCE VERY WINDY CONDITIONS. TXZ251-254>257-042300- /O.CON.KBRO.WI.Y.0010.000000T0000Z-130304T2300Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 358 PM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. * TIMING...STRONG WINDS WILL LIKELY CONTINUE THROUGH LATE AFTERNOON. * IMPACT...LOOSE OBJECTS LIKE TRASH CANS...LAWN FURNITURE...AND PORTABLE BASKETBALL GOALS WILL BE BLOWN OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE ESPECIALLY ON BRIDGES OR OVERPASSES AND EAST TO WEST ROADWAYS. INDIVIDUALS WORKING ABOVE GROUND LEVEL...SUCH AS ROOFERS OR THOSE ON LADDERS WILL HAVE DIFFICULTY MAINTAINING BALANCE IN THE STRONG WINDS. AREAS OF BLOWING DUST OR SAND WILL BE POSSIBLE... ESPECIALLY ON HIGHWAY 48 NEAR PORT ISABEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && $$
247 WWUS74 KBRO 042159 CCA NPWBRO URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 359 PM CST MON MAR 4 2013 ...STRONG SOUTH WINDS WILL CONTINUE THIS AFTERNOON... .BUILDING HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH A STRONG AREA OF LOW PRESSURE OVER THE SOUTHERN PLAINS TO PRODUCE VERY WINDY CONDITIONS. TXZ251-254>257-042300- /O.CON.KBRO.WI.Y.0010.000000T0000Z-130304T2300Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 359 PM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. * TIMING...STRONG WINDS WILL LIKELY CONTINUE THROUGH LATE AFTERNOON. * IMPACT...LOOSE OBJECTS LIKE TRASH CANS...LAWN FURNITURE...AND PORTABLE BASKETBALL GOALS WILL BE BLOWN OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE ESPECIALLY ON BRIDGES OR OVERPASSES AND EAST TO WEST ROADWAYS. INDIVIDUALS WORKING ABOVE GROUND LEVEL...SUCH AS ROOFERS OR THOSE ON LADDERS WILL HAVE DIFFICULTY MAINTAINING BALANCE IN THE STRONG WINDS. AREAS OF BLOWING DUST OR SAND WILL BE POSSIBLE... ESPECIALLY ON HIGHWAY 48 NEAR PORT ISABEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && $$ CORRECTED HEADLINE STATEMENT... BUTTS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 3, 2:08 PM CST, 8 minutes earlier.
Area forecast discussion, Mar 3, 2:08 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
208 PM CST SUN MAR 3 2013
.SHORT TERM /NOW THROUGH MONDAY NIGHT/...SOUTH TO SOUTHEASTERLY
WINDS ARE SLOWLY INCREASING ACROSS THE REGION. TEMPERATURES ARE
RISING INTO THE MID 70S TO LOW 80S AND RELATIVE HUMIDITY VALUES
REMAIN VERY LOW...IN THE 15 TO 25 PERCENT RANGE THIS AFTERNOON. ON
WATER VAPOR THE LEADING JET MAX EXPECTED TO INCREASE THE INTENSITY
OF CENTRAL GULF RIDGING AND ITS PARENT RIDGE ARE PLAINLY VISIBLE
WORKING INTO CENTRAL TEXAS...AS IS THE TROUGH TO ITS NORTH EXPECTED
TO RAPIDLY INCREASE TROUGHING AND A SURFACE CYCLONE OVER THE WESTERN
PLAINS. WINDS WILL POP UP THROUGH THE AFTERNOON OVER LAND BEFORE
DIMINISHING JUST A BIT AFTER THE SUN SETS.
TONIGHT...WINDS OVER THE GULF WILL INCREASE THROUGH THE EVENING
HOURS AND SMALL CRAFT ADVISORIES HAVE ALREADY BEEN ISSUED FOR THIS
AREA. WITH THE LOW LEVEL GRADIENT TIGHTENING DO NOT EXPECT THE
BOUNDARY LAYER TO DECOUPLE FULLY TONIGHT AND 10 TO 20 MPH WINDS WITH
OCCASIONALLY HIGHER GUSTS SHOULD CONTINUE ALL NIGHT. SHORT TERM
GUIDANCE ALL IN GOOD AGREEMENT WITH THE 925/SURFACE GRADIENT
TIGHTENING THE MOST BETWEEN ABOUT 09Z AND 18Z SO WINDS WILL PROBABLY
PICK UP ANOTHER STEP ABOUT 4AM TONIGHT. LOW LEVEL MOISTURE IN THE
NAM SUGGESTING A HINT AT CLOUDINESS SEEMS OVERDONE. KEPT TEMPS
WARMER THAN PAST NIGHTS WITH WINDS EXPECTED TO STAY UP ALL NIGHT.
MONDAY...EXPECT TO BREAK INTO 25G34KT TYPE WIND IN THE COASTAL COUNTIES AS
SOON AS THE ANY INVERSION BREAKS MONDAY MORNING WITH A VERY STRONG
850/925MB GRADIENT OVER CAMERON AND WILLACY COUNTY. CONSIDERED A
GALE WARNING FOR THE LAGUNA MADRE DUE TO THE STRONG NEAR SURFACE
WINDS...BUT THE TEMPERATURE INVERSION DUE TO THE COOL NEAR SHORE
WATERS LOOKS LIKE IT WILL BE A LITTLE TOO STRONG FOR FULL MIXING AND
FREQUENT GALE FORCE GUSTS. SOME OF THE 34KT WIND GUSTS COULD ALSO
CREEP INTO EASTERN HIDALGO COUNTY BUT NOT QUITE ENOUGH OF THE COUNTY
INCLUDED IN THE MOST LIKELY AREA TO INCLUDE IN THE WIND ADVISORY
THIS AFTERNOON. MAV/MET ALL KEEP WINDS AT 25 TO 30 MPH SUSTAINED IN
CAMERON AND WILLACY COUNTY THROUGH THE DAY...THINK IT WILL STEP DOWN
A LITTLE FASTER THAN THAT...BUT ANOTHER MID LEVEL TROUGH DIGGING
INTO THE CENTRAL PLAINS MONDAY AFTERNOON MAY KEEP OUR GRADIENT JUST
TIGHT ENOUGH TO STAY ADVISORY LEVEL FOR MUCH OF THE DAY. BELIEVE
NAM12 IS OVERDOING SFC MOISTURE RETURN WITH BASICALLY NO REAL
MOISTURE ANYWHERE CLOSE TO THE AREA PER BUOY/SFC AND SATELLITE
DERIVED OBSERVATIONS AND GFS40 LOOKS BETTER ON SFC RH/DEWPOINT.
NAM12/GFS40 BOTH ALSO SHOW A PUNCH OF 850/925 MB DRY AIR WITH RH
AROUND 5 PERCENT. THIS SHOULD DROP SFC RELATIVE HUMIDITY MORE THAN A
FEW MILES WEST OF HIGHWAY 77 INTO THE 10 TO 25 PERCENT RANGE BY
AFTERNOON ONCE MIXING BEGINS. STRONG HEATING AND A GENERALLY
SOUTHERLY/OVERLAND SURFACE TRAJECTORY OF THE WINDS WILL ALSO GIVE
TEMPERATURES QUITE A BUMP HELPING TO LOWER RH. WITH CRITICALLY DRY
FUELS ACROSS THE ENTIRE CWA WILL BE ISSUING A RED FLAG WARNING FOR
TOMORROW FOR ALL BUT THE EXTREME COASTAL AREAS OF THE CWA. ALSO
EXPECT BLOWING SAND TO REDUCE VISIBILITIES NEAR THE SAND FLATS OFF
HIGHWAY 48 WEST OF PORT ISABEL TOMORROW WITH THE DIRECTION AND
STRENGTH OF THE WINDS TOMORROW KNOWN TO CAUSE PROBLEMS IN DRY
CONDITIONS. WENT ABOVE MAV/MET ON TEMPS AND AM CLOSE TO ECM
MOS...WITH THIS BEING A KNOWN WARMER THAN GUIDANCE PATTERN FOR THE
CWA.
MONDAY NIGHT...AS THE NEXT SURFACE FRONT BEGINS ITS APPROACH OUR LOW
LEVEL PRESSURE GRADIENT WILL STAY FAIRLY TIGHT THROUGH THE NIGHT
KEEPING ADVISORY LEVEL WINDS GOING ON THE GULF WATERS...AND A
PERSISTENT BREEZE OVER LAND. TEMPS SHOULD STAY UP WITH DEWPOINTS
FINALLY GETTING A LITTLE NUDGE UPWARD AS MIXING STOPS AND THE GULF
AND AIRMASS TO OUR SOUTH HAVING 24 HOURS OR SO OF SOUTHERLY RETURN
FLOW TO JUICE BACK UP...PERSISTENT WINDS SHOULD ALSO LIMIT TEMPS
FROM FALLING TOO FAR.
.LONG TERM /TUESDAY THROUGH SUNDAY/...BOTH THE ECMWF AND THE GFS
ARE IN GOOD AGREEMENT WITH THE SHORTWAVE TROUGH ACROSS THE NORTH
CENTRAL UNITED STATES DROPPING SOUTHEAST TUESDAY WITH A COLD FRONT
MOVING THROUGH THE CWA TUES AFTERNOON. NOT MUCH IN THE WAY OF
MOISTURE ALONG AND AHEAD OF THE FRONT SO WILL NOT MENTION ANY RAIN
CHANCES WITH FRONTAL PASSAGE. 500MB RIDGE TO MOVE ACROSS CENTRAL
U.S. WEDNESDAY AND DRY AIR TO PREVAIL ACROSS THE RIO GRANDE VALLEY
TUESDAY INTO WEDNESDAY BEFORE AN ONSHORE FLOW RETURNS THURSDAY
INTO FRIDAY AS THE THE SURFACE RIDGE MOVES EASTWARD. LOW TO MID
LEVEL MOISTURE IS PROGGED TO INCREASE ACROSS WEST AND SOUTHWEST
TEXAS FRIDAY INTO SATURDAY AS A LARGE 500MB LOW/TROUGH MOVES INTO
THE SOUTHWEST UNITED STATES. WARMER AND BREEZY TO WINDY CONDITIONS
TO DEVELOP AS WELL WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS AS A PACIFIC FRONTAL SYSTEM IS EXPECTED TO MOVE
THROUGH THE AREA SUNDAY.
&&
.MARINE...
NOW THROUGH MONDAY NIGHT...SMALL CRAFT ADVISORIES ARE IN EFFECT FROM
THIS EVENING THROUGH MONDAY FOR THE GULF WATERS AND FOR THE LAGUNA
MADRE FROM TOMORROW MORNING THROUGH THE REMAINDER OF THE DAY DUE TO
STRONG SOUTH WINDS. POOR MARINE CONDITIONS ARE EXPECTED THROUGH THE
REMAINDER OF MONDAY NIGHT AS WINDS WILL REMAIN AT LEAST ADVISORY
LEVEL THROUGH MONDAY NIGHT. SEAS WILL BECOME ROUGH BY DAYBREAK
MONDAY AND REMAIN SO THROUGH MONDAY NIGHT. OCCASIONAL GUSTS TO GALE
FORCE WILL BE POSSIBLE LATE TONIGHT AND MONDAY NIGHT.
TUESDAY THROUGH FRIDAY...WINDS WILL SHIFT TO THE NORTH AND
INCREASE IN THE WAKE OF THE COLD FRONT TUESDAY. SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED FOR THE COASTAL WATERS TUESDAY
INTO WEDNESDAY AS THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE
WESTERN GULF OF MEXICO. MODERATE TO STRONG NORTHEAST WINDS
WEDNESDAY SHOULD DIMINISH AND VEER TO THE EAST AND SOUTHEAST
THURSDAY AS THE SURFACE RIDGE ACROSS THE CENTRAL UNITED STATES
MOVES EASTWARD. SMALL CRAFT ADVISORIES WILL BE NEEDED FOR THE
OFFSHORE WATERS FRIDAY AS THE WINDS VEER TO THE SOUTHEAST AND
INCREASE AS THE PRESSURE GRADIENT STRENGTHENS IN RESPONSE TO LOW
PRESSURE DEVELOPING ACROSS THE LEE SIDE OF THE ROCKIES.
&&
.FIRE WEATHER...STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP BY EARLY
MONDAY MORNING. DRY NEAR SURFACE AIR...AND A VERY DRY PREEXISTING
AIRMASS WILL MAKE IT DIFFICULT FOR THESE SOUTH WINDS TO PROVIDE MUCH
RELIEF FROM THE PERSISTENT VERY LOW RELATIVE HUMIDITIES. RH VALUES
MAY DROP TO AROUND 15 PERCENT IN ZAPATA COUNTY TOMORROW...AND AS LOW
AS 25 TO 35 PERCENT NEAR THE HIGHWAY 77 CORRIDOR. WITH CRITICALLY
DRY FUELS ACROSS THE AREA THE FIRE WEATHER WATCH HAS BEEN UPGRADED
TO A RED FLAG WARNING FOR MONDAY FOR ALL BUT COASTAL CAMERON AND
WILLACY COUNTIES. TUESDAY A DRY COLD FRONT IS EXPECTED TO MOVE
THROUGH THE AREA...BEHIND THE FRONT STRONG NORTH WINDS AND LOW
RELATIVE HUMIDITY VALUES ARE EXPECTED TO ONCE AGAIN LEAD TO CRITICAL
FIRE WEATHER CONDITIONS WITH CRITICALLY DRY FUELS. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR TUESDAY FOR ALL BUT COASTAL CAMERON AND
WILLACY COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 62 80 66 73 / 0 0 0 10
BROWNSVILLE 62 85 65 76 / 0 0 0 10
HARLINGEN 60 87 63 75 / 0 0 0 10
MCALLEN 60 89 63 77 / 0 0 0 0
RIO GRANDE CITY 56 92 61 77 / 0 0 0 0
SOUTH PADRE ISLAND 64 76 67 72 / 0 0 0 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM TO 6 PM CST MONDAY FOR TXZ249>255.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR TXZ248>255.
RED FLAG WARNING FROM 11 AM TO 8 PM CST MONDAY FOR TXZ248.
WIND ADVISORY FROM 9 AM TO 5 PM CST MONDAY FOR TXZ251-254>257.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 8 AM TO 6 PM CST MONDAY FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST MONDAY
FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
68/61/BILLINGSHazardous weather outlook, Mar 3, 9:55 AM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 955 AM CST SUN MAR 3 2013 TXZ248>250-252-253-041600- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 955 AM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ENHANCED FIRE DANGER RISK FOR LOW RELATIVE HUMIDITY AND MODERATE SOUTHEAST WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM TO 7 PM FOR LOW HUMIDITY AND STRONG SOUTH WINDS. ENHANCED FIRE DANGER RISK INCREASES TUESDAY AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ251-254>257-041600- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 955 AM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG SOUTH WINDS ARE EXPECTED MONDAY. WIND SPEEDS OF 30 MPH WITH GUSTS TO 40 MPH ARE CURRENTLY FORECAST AND WIND ADVISORIES MAY BE NEEDED FOR MONDAY. ENHANCED FIRE DANGER RISK INCREASES MONDAY AND TUESDAY. STRONG WINDS AND LOW HUMIDITY ARE EXPECTED. AN ELEVATED RISK OF RIP CURRENTS ARE LIKELY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ130-132-135-150-155-170-175-041600- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 955 AM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE GULF OF MEXICO BETWEEN BAFFIN BAY AND THE MOUTH OF THE RIO GRANDE RIVER OUT TO 60 NAUTICAL MILES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE GULF OF MEXICO BETWEEN BAFFIN BAY AND THE MOUTH OF THE RIO GRANDE RIVER OUT TO 60 NAUTICAL MILES AND WILL LIKELY BE EXTENDED THROUGH TUESDAY OR EARLY WEDNESDAY AT A LATER TIME. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ON MONDAY FOR THE LAGUNA MADRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:42 AM CST | Fire Weather Watch | BRO | Brooks, Hidalgo, Jim Hogg, Starr, Zapata | 9 hr |
| Mar 3, 9:41 AM CST | Small Craft Advisory | BRO | 66 hr | |
| Mar 3, 2:03 PM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 26 hr |
| Mar 3, 2:03 PM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 30 hr |
| Mar 3, 2:08 PM CST | Small Craft Advisory for Winds | BRO | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.